VOL. 32 · NO. 1 | Spring 1988
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 32 (1), (Spring 1988)
No abstract available
Articles
Finbarr Holland, David Walsh
Illinois J. Math. 32 (1), 1-22, (Spring 1988) DOI: 10.1215/ijm/1255989225
KEYWORDS: 47B35, 47B10, 47D25
No abstract available
Daniel H. Luecking
Illinois J. Math. 32 (1), 23-39, (Spring 1988) DOI: 10.1215/ijm/1255989226
KEYWORDS: ‎46J15, 30D55, ‎30H05, ‎46E15
Micheline Vigué-Poirrier
Illinois J. Math. 32 (1), 40-52, (Spring 1988) DOI: 10.1215/ijm/1255989227
KEYWORDS: 55P62, 18F25, 19D10, 57R50
No abstract available
C. Benson, G. Ratcliff
Illinois J. Math. 32 (1), 53-64, (Spring 1988) DOI: 10.1215/ijm/1255989228
KEYWORDS: 22E27
No abstract available
Vitaly Bergelson, Joseph Rosenblatt
Illinois J. Math. 32 (1), 65-80, (Spring 1988) DOI: 10.1215/ijm/1255989229
KEYWORDS: 28D15, 22D10
No abstract available
J. E. Yukich
Illinois J. Math. 32 (1), 81-97, (Spring 1988) DOI: 10.1215/ijm/1255989230
KEYWORDS: 60F15
No abstract available
Santiago R. Simanca
Illinois J. Math. 32 (1), 98-114, (Spring 1988) DOI: 10.1215/ijm/1255989231
KEYWORDS: 35J05, 35R05, 58G20
No abstract available
Frances Van Dyke
Illinois J. Math. 32 (1), 115-150, (Spring 1988) DOI: 10.1215/ijm/1255989232
KEYWORDS: 13E15, 14C20
No abstract available
Che-Kao Fong, Domingo A. Herrero, Leiba Rodman
Illinois J. Math. 32 (1), 151-158, (Spring 1988) DOI: 10.1215/ijm/1255989233
KEYWORDS: 47A15
No abstract available
George Kempf
Illinois J. Math. 32 (1), 159-163, (Spring 1988) DOI: 10.1215/ijm/1255989234
KEYWORDS: 14L15, 14L17
No abstract available
Eliot Jacobson
Illinois J. Math. 32 (1), 164-169, (Spring 1988) DOI: 10.1215/ijm/1255989235
KEYWORDS: 20C15
No abstract available
Back Matter
Illinois J. Math. 32 (1), (Spring 1988)
No abstract available
Back to Top